# SDR DHL2005802520

- Difficulty date: July 15, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 84,803 hours, 31,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4772397U1
- Condition: Cracked
- Location: Fuselage
- Part time: 84,803 hours, 31,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TAIL SECTION L-17R FITTING CRACKED 0.250 STA 1766.000-1782.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW DC8 SRM 53-1-0 PG 1.  REMOVED CRACKED FITTING IAW SRM 51-1-20D PG 21, SRM 51-1-21 PG 1.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED NEW FITTING IAW SRM 51-1-20D PG 9, SRM 561-1-21 PG 1, SRM 51-3-0, SRM 51-1-23.  TORQUED IAW SRM 51-3-1.
